Publications


[Preprints]

18. "Sufficient conditions for large Galois scaffolds." submitted, arXiv.org page co-author: N. P. Byott

17. "Scaffolds and generalized integral Galois module structure." submitted, arXiv.org page co-author: N. P. Byott

[Published/Accepted]

16. "Integral Galois Module Structure for Elementary Abelian Extensions with a Galois Scaffold." accepted by the Proceedings of the American Mathematical Society, arXiv.org page co-author: N. P. Byott

15. "Galois scaffolds and Galois module structure in extensions of characteristic p local fields of degree p2." Journal of Number Theory, 133 #11 (2013) 3598-3610. co-author: N. P. Byott

14. "A valuation criterion for normal basis generators in local fields of characteristic p." Archiv der Mathematik, 94 (2010) 43-47.

13. "On the necessity of new ramification breaks." Journal of Number Theory, 129 #1 (2009) 84-101. co-author: N. P. Byott,

12. "Galois scaffolding in one-dimensional elementary abelian extensions." Proceedings of the American Mathematical Society, 137 #4 (2009) 1193-1203.

11. "On wild ramification in quaternion extensions." Journal de Théorie des Nombres de Bordeaux, 19 #1 (2007), 101-124. co-author: J. J. Hooper

10. "A valuation criterion for normal bases in elementary abelian extensions." Bulletin of the London Mathematical Society, 39 #5 (2007), 705-708. co-author: N. P. Byott

9. "The Galois structure of ambiguous ideals in cyclic extensions of degree 8." Noncommutative algebra and geometry, Lect. Notes Pure Appl. Math., vol. 243, Chapman & Hall/CRC, Boca Raton, FL, 2006, pp. 63--89 arXiv.org page

8. "New ramification breaks and additive Galois structure." Journal de Théorie des Nombres de Bordeaux, 17 #1 (2005), 87-107. co-author: N. P. Byott

7. "On Galois structure of the integers in cyclic extensions of local number fields." Journal de Théorie des Nombres de Bordeaux, 14 #1 (2002) 113-149.

6. "Biquadratic extensions with one break." Canadian Mathematical Bulletin, 45 #2 (2002) 168-179. co-author: N. P. Byott

5. "Galois module structure of the ambiguous ideals in biquadratic extensions." Canadian Journal of Mathematics , 50 #5 (1998) 1007-1047.

4. "Galois module structure of the ring of integers in wildly ramified Cp x Cp-extensions." Canadian Journal of Mathematics, 49 #4 (1997) 722-735. co-author: M. L. Madan

3. "Galois module structure of integers in wildly ramified cyclic extensions of degree p2." Annales de L'Institut Fourier (Grenoble), 45 #3 (1995) 625-647. Corrigendum: Annales de L'Institut Fourier (Grenoble) 48 #2 (1998) 609-610.

2. " Galois module structure of integers in weakly ramified extensions." Archiv der Mathematik, 64 (1995) 117-120. co-author: M. L. Madan

1. "Galois module structure of integers in wildly ramified cyclic extensions." Journal of Number Theory, 47 #2 (1994) 138-174. co-author: M. L. Madan